Anaphylaxis associated with Tisseel fibrin sealant during re-resection of a craniopharyngioma: illustrative case.
Аннотация
BACKGROUND
Tisseel is a widely used fibrin sealant often used in cranial surgery to control bleeding from the cavernous sinus, often with successful results.
OBSERVATIONS: The authors present the case of a 10-year-old female patient who developed anaphylaxis during a re-resection of a craniopharyngioma, shortly after the application of Tisseel in the cavernous sinus. This reaction included a strong drop in blood pressure, rise in pulse, increase in oxygen requirements, and diffuse erythema and urticaria soon after after the use of Tisseel. Symptoms normalized after administration of adrenaline, clemastine, and hydrocortisone. A skin prick test later confirmed that the allergic reaction had not been to a single component of Tisseel but to a combination of its components.
LESSONS: This case and the accompanied literature can aid in recognizing patients at risk for an anaphylactic reaction against aprotinin. It also serves to remind us that medicine used locally in the surgical field can also cause anaphylaxis. https://thejns.org/doi/10.3171/CASE2517.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.